# SDR DXTA2024070812291

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000088
- Aircraft time: 1,348 hours, 788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS28I
- Part serial: 008826
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT OPERATE IN THE ARM POSITION. THE EMEGENCY LIGHTS OPERATE IN THE ON POSITION. ACCOMPLISHED THE PROCEDURE EMERGENCY LIGHTS FAIL PREFLIGHT TEST IN THE QRH.  AFTER PERFORMING TC WE CALLED TEAM700 FOR INFORMATION. THEY SUGGESTED SWAPPING FWD BATTRIES BECAUSE LT FWD BATTERY UC019 POWERS THE RELAY FROM THE SWITCH. REPOSTIONED BATTERIES AND PERFORMED A SATISFACTORY OPS CHECK. INSTALLED ORIGINAL RIGHT BATTERY BACK INTO POSTION AND NOTIFED MCC. MCC ELECTS TO LEAVE BATTERIES IN SWAPPED POSTIONS AS SYSTEM OPS CHECKS GOOD. ALL WORK DONE PER CESSNA CE700 MM 33-50-07. OPS CHECK GOOD.
